×

zbMATH — the first resource for mathematics

Deformations of classical Lie algebras. (English. Russian original) Zbl 0988.17013
Sb. Math. 191, No. 8, 1171-1190 (2000); translation from Mat. Sb. 191, No. 8, 69-88 (2000).
It is known since 1971 that modular Lie algebras of classical type have no deformations for \(p>3\). The authors prove the same for \(p=3\) excluding the Lie algebra \(C_2\), which is known to have deformations. The proof is valid for \(p\geq 3\) and contains the earlier result.

MSC:
17B56 Cohomology of Lie (super)algebras
17B50 Modular Lie (super)algebras
PDF BibTeX XML Cite
Full Text: DOI